# SDR ASAA2021042234634

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,352 hours, 10,135 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FMC L1 THRU L6 AND R1 THRU R6 BUTTONS UNRESPONSIVE. GROUNDED - YES. RESET CAPT'S FMC, ACCOMPLISHED CAPT'S FMC BITE PER B737-900 FIM TASK 34-61-00-810-801, OPS NML. ALL L/R KEYS OPS NML.
